Daniele Bartolucci
Daniele Bartolucci
Researcher University of Rome Tor Vergata, SSD: MAT/05
Email verificata su - Home page
Citata da
Citata da
Liouville Type Equations with Singular Data¶ and Their Applications to Periodic Multivortices¶ for the Electroweak Theory
D Bartolucci, G Tarantello
Communications in mathematical physics 229, 3-47, 2002
Profile of blow-up solutions to mean field equations with singular data
D Bartolucci, CC Chen, CS Lin, G Tarantello
Taylor & Francis Group 29 (7-8), 1241-1265, 2004
Supercritical conformal metrics on surfaces with conical singularities
D Bartolucci, F De Marchis, A Malchiodi
International Mathematics Research Notices 2011 (24), 5625-5643, 2011
The Liouville equation with singular data: a concentration-compactness principle via a local representation formula
D Bartolucci, G Tarantello
Journal of Differential Equations 185 (1), 161-180, 2002
Existence and uniqueness for Mean Field Equations on multiply connected domains at the critical parameter
D Bartolucci, CS Lin
Mathematische Annalen (2013) DOI: 10.1007/s00208-013-0990-6, 2012
An improved geometric inequality via vanishing moments, with applications to singular Liouville equations
D Bartolucci, A Malchiodi
Communications in Mathematical Physics September 2013, Volume 322, Issue 2 …, 2012
Blow‐up analysis, existence and qualitative properties of solutions for the two‐dimensional Emden–Fowler equation with singular potential
D Bartolucci, E Montefusco
Mathematical methods in the applied sciences 30 (18), 2309-2327, 2007
Asymptotic blow-up analysis for singular Liouville type equations with applications
D Bartolucci, G Tarantello
Journal of Differential Equations 262 (7), 3887-3931, 2017
Semilinear equations with exponential nonlinearity and measure data
D Bartolucci, F Leoni, L Orsina, AC Ponce
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 22 (6), 799-815, 2005
Uniqueness results for mean field equations with singular data
D Bartolucci, CS Lin
Communications in Partial Differential Equations 34 (7), 676-702, 2009
Existence and qualitative properties of concentrating solutions for the sinh-Poisson equation
D Bartolucci, A Pistoia
IMA journal of applied mathematics 72 (6), 706-729, 2007
Supercritical Mean Field Equations on convex domains and the Onsager’s statistical description of two-dimensional turbulence
D Bartolucci, F De Marchis
Archive for Rational Mechanics and Analysis 217, 525-570, 2015
On the Ambjorn-Olesen electroweak condensates
FDM D. Bartolucci
Journal of Mathematical Physics 53 (2012), 2012
Uniqueness and symmetry results for solutions of a mean field equation on\ input amssym via a new bubbling phenomenon
D Bartolucci, CS Lin, G Tarantello
Communications on pure and applied mathematics 64 (12), 1677-1730, 2011
Uniqueness of bubbling solutions of mean field equations
D Bartolucci, A Jevnikar, Y Lee, W Yang
Journal de Mathématiques Pures et Appliquées 123, 78-126, 2019
Global bifurcation analysis of mean field equations and the Onsager microcanonical description of two-dimensional turbulence
D Bartolucci
Calculus of Variations and Partial Differential Equations 58, 1-37, 2019
On the Best Pinching Constant of Conformal Metrics on S^2 with One and Two Conical Singularities
D Bartolucci
Journal of Geometric Analysis, 1-23, 2011
Non-degeneracy, mean field equations and the Onsager theory of 2D turbulence
D Bartolucci, A Jevnikar, Y Lee, W Yang
Archive for Rational Mechanics and Analysis 230, 397-426, 2018
A ‘sup+ C inf’inequality for the equation–Δu= V eu| x| 2α
D Bartolucci
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (6 …, 2010
On the shape of blow-up solutions to a mean field equation
D Bartolucci, E Montefusco
Nonlinearity 19 (3), 611, 2006
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20